MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH MIDLINE S/L CATHETER 20GA (3F) 1.00MM X 20CM; CATHETER INTRAVASCULAR, THERAPEUTIC

ARGON MEDICAL DEVICES L-CATH MIDLINE S/L CATHETER 20GA (3F) 1.00MM X 20CM; CATHETER INTRAVASCULAR, THERAPEUTIC
Model Number 384620
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
Midline placed, staff nurse found leaking, reported to iv nurse.Iv nurse removed dressing and found catheter separated from hub.Removed line and placed peripheral iv.Clear dressing used opsite.Universal securement device used.Using steristrip over catheter along with dressing.

Brand Name
L-CATH MIDLINE S/L CATHETER 20GA (3F) 1.00MM X 20CM
Common Device Name
CATHETER INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75758
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75758
9036759321
MDR Report Key24285841
Report Number0001625425-2026-00932
Device Sequence Number12906518
Product Code LJS
UDI-Device Identifier00886333210008
UDI-Public(01)00886333210008(17)280113(10)11605121
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K230669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384620
Device Lot Number11605121
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date02/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale